# SDR DALA2023102008647

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 58,646 hours, 30,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3125 SUPPORT STRAP AT FR 70 STR 24R CORRODED. CORRECTIVE ACTION: REPLACED STRAP AT FR 70 STR 24R PER A319 SRM 51-42-11. (0026259)
